CAUCHY
Vol 7, No 1 (2021): CAUCHY: Jurnal Matematika Murni dan Aplikasi

Local Hölder Regularity of Weak Solutions for Singular Parabolic Systems of p-Laplacian Type

Khoirunisa, Khoirunisa (Unknown)
Karim, Corina (Unknown)
Muslikh, M. (Unknown)



Article Info

Publish Date
12 Nov 2021

Abstract

In this paper, the Hölder regularity of weak solutions for singular parabolic systems of p-Laplacian type is investigated. By the Poincare inequality, we show that its weak solutions within Hölder space.

Copyrights © 2021






Journal Info

Abbrev

Math

Publisher

Subject

Mathematics

Description

Jurnal CAUCHY secara berkala terbit dua (2) kali dalam setahun. Redaksi menerima tulisan ilmiah hasil penelitian, kajian kepustakaan, analisis dan pemecahan permasalahan di bidang Matematika (Aljabar, Analisis, Statistika, Komputasi, dan Terapan). Naskah yang diterima akan dikilas (review) oleh ...